# SDR UIEA2018102602379

- Difficulty date: September 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Truss
- Part number: 146T53222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN RT TRUSS BETWEEN STA 1098 AND STA 1120 AT STR 20R. R&R MAIN CABIN RT SIDE FLOOR TRUSS BETWEEN STA 1098 & STA 1120 AT STR 20R IAW SRM 51-40-02-0G-0.
